| Model Number |
K274 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was operating in safety mode.Subsequently, this pacemaker was explanted and replaced.No additional adverse patient effects were reported, and it was noted that the patient was pacer dependent.Product return was requested.
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding product return status.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.